Volume 208, Issue 2, July 2015

This issue is a translation of Problemy Matematicheskogo Analiza (Problems in Mathematical Analysis), No. 80, April 2015. Editorial Board of PMA: N. Uraltseva (Main Editor), N. Ivochkina, A. Laptev, B. Makarov, V. Maz’ya, V. Osmolovskii, B. Plamenevskii, G. Rozenblyum, D. Yafaev. Invited Editors: A. A. Davydov and V. V. Zhikov. Translated into English and edited by Tamara Rozhkovskaya (rozhk@math.nsc.ru). This issue presents contributions of the participants of “International Conference on Differential Equations and Dynamical Systems.” Suzdal, Russia, June 29 - July 4, 2012.

ISSN: 1072-3374 (Print) 1573-8795 (Online)

In this issue (12 articles)

  1. No Access


    Two-Scale Convergence in L 2

    E. Yu. Panov Pages 240-246